# SDR CALA2024100702569

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 62,529 hours, 26,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ELB LP 5384043 PERFORM PART 3 OF ECRA 5370-01085 REF AAR N/R 9909483 PERFORMED CAT B REPAIR TO DAMAGE FUSELAGE SKIN I.A.W ECRA 5331-03126 PART 1 PARA 1 BETWEEN ST907 TO 947 AFT WATER SERVICE AREA REVISED LP 5384043 AND DIP MADE ON LP 9446226 WORK ACCOMPLISHED BY 936290 INSP C/W
